# SDR SAILJ1052

- Difficulty date: January 2, 2001
- Submitted: January 2, 2001
- Operation: General aviation
- Aircraft: N6356C
- Make and model: Beech C90
- Aircraft serial: LJ1052
- Aircraft time: 5,726 hours, 9,873 cycles
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 508200646
- Condition: Cracked
- Location: Mlg
- Part time: 5,726 hours, 9,873 cycles
- Component: L/G Gearbox Ass, Raythn, NA
- Component part number: NA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME INTO MAINTENANCE FOR SCHEDULED TBO OF THE LANDING GEAR MOTOR. THE MOTOR IS ATTACHED TO THE LANDING GEAR GEARBOX WHICH IS ALSO ATTACHED TO THE FAILED TORQUE TUBE. INSPECTION SHOWED NO EVIDENCE OF CORROSION. FAILURE AREA IS LOCATED AT AND AROUND THE ATTACH HARDWARE HOLES HOWEVER,INSPECTION REVEALED NO EVIDENCE OF IMPOPER INSTALLATION, ALIGNMENT, BINDING OR CONDITION THAT MIGHT BE ATTRIBUTE TO THE FAILURE. A COPY OF THIS REPORT WAS PROVIDED TO LOCAL FSDO 13 WEST COLUMBIA, SC. ASI/BOB SWITTER/ASI BILL ROBERTS FOR THEIR REVIEW. NO INCIDENT OR INJURY WAS INVOLVED.
